MAUDE Adverse Event Report: MEDTRONIC, INC. IN.PACT¿ ADMIRAL¿; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC, INC. IN.PACT¿ ADMIRAL¿; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM05012013P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
While using "in.Pact" drug eluting balloon (size 5 x 100) at nominal pressure, which is 8 atmospheres, the balloon ruptured, at which time the balloon catheter was removed from patient with no adverse effects.

Brand Name
IN.PACT¿ ADMIRAL¿
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
3850 brickway blvd
santa rosa CA 95403
MDR Report Key7053136
Report Number7053136
Device Sequence Number13780693
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public(01)00643169383630(17)180809(10)0008152261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2017
Report Date (Section F) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/09/2018
Device Model NumberADM05012013P
Device Lot Number0008152261
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2017
Patient Sequence Number1
Date Report Sent to FDA10/17/2017